Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the convergence of a quasi-Newton method for sparse nonlinear systems

Author: Binh Lam
Journal: Math. Comp. 32 (1978), 447-451
MSC: Primary 65H10
MathSciNet review: 0483389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an algorithm for solving a system of nonlinear equations where the Jacobian is known to be sparse, converges locally and Q-superlinearly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society